Editors' Choice

The following papers published in Vietnam Journal of Mathematics were marked as “Editors' choice” on the basis of review comments.

Free to read via SharedIt.

Orbital Geometry and Group Majorisation in Optimisation
Andrew Eberhard
Volume 48, Issue 3, September, 2020, Pages 537–567
 
Generalized Solutions of Quasi-Variational-Like Problems
Truong Q. Bao, Niklas Hebestreit & Christiane Tammer
Volume 48, Issue 3, September, 2020, Pages 509–526
 
Selected Applications of Linear Semi-Infinite Systems Theory
Miguel A. Goberna, Andrea B. Ridolfi & Virginia N. Vera de Serio
Volume 48, Issue 3, September, 2020, Pages 439–470
 
Subdifferentials and Stability Analysis of Feasible Set and Pareto Front Mappings in Linear Multiobjective Optimization
M. J. Cánovas, M. A. López, B. S. Mordukhovich & J. Parra
Volume 48, Issue 2, June, 2020, Pages 315–334
 
Geometric and Metric Characterizations of Transversality Properties
Hoa T. Bui, Nguyen Duy Cuong & Alexander Y. Kruger
Volume 48, Issue 2, June, 2020, Pages 277–297

On Risk-Averse Stochastic Semidefinite Programs with Continuous Recourse
Matthias Claus, Rüdiger Schultz, Kai Spürkel & Tobias Wollenberg
Volume 47, Issue 4, December, 2019, Pages 865–879

Three Models for Two Phase Flow in Porous Media
Nils Henrik Risebro
Volume 47, Issue 4, December 2019, Pages 835–849

Optimal Control of Semiconductor Melts by Traveling Magnetic Fields
Peter Nestler, Nico Schlömer, Olaf Klein, Jürgen Sprekels &  Fredi Tröltzsch
Volume 47, Issue 4, December 2019, Pages 793–812

Coupling of Compressible Euler Equations
Michael Herty, Siegfried Müller, Aleksey Sikstel
Volume 47, Issue 4, December 2019, Pages 769–792

A Unified Characterization of Nonlinear Scalarizing Functionals in Optimization
Gemayqzel Bouza, Ernest Quintana, Christiane Tammer
Volume 47, Issue 3, September 2019, Pages 683-713

Problems in the Calculus of Variations on Unbounded Intervals—Fourier–Laguerre Analysis and Approximations
Sabine Pickenhain, Angie Burtchen
Volume 47, Issue 3, September 2019, Pages 617-638

Variational Convexity and the Local Monotonicity of Subgradient Mappings
R. Tyrrell Rockafellar
Volume 47, Issue 3, September 2019, Pages 547-561

A Contribution to Reich’s Conjecture
Dominique Azé, Jean-Noël Corvellec
Volume 47, Issue 3, September 2019, Pages 517–526

From Moonshine to Mock Moonshine
Kishore Marathe
Volume 47, Issue 1, March 2019, Pages 183-193

Estimates for the Green’s Function of the Discrete Bilaplacian in Dimensions 2 and 3
Stefan Müller, Florian Schweiger
Volume 47, Issue 1, March 2019, Pages 133-181

How Prof. Zeidler Supported Our Research on Exact Solution of Quantum Field Theory Toy Models
Harald Grosse, Raimar Wulkenhaar
Volume 47, Issue 1, March 2019, Pages 93-112

From Harmonic Maps to the Nonlinear Supersymmetric Sigma Model of Quantum Field Theory: at the Interface of Theoretical Physics, Riemannian Geometry, and Nonlinear Analysis
Jürgen Jost, Enno Keßler, Jürgen Tolksdorf, Ruijun Wu, Miaomiao Zhu
Volume 47, Issue 1, March 2019, Pages 39-67

Positive Functionals Induced by Minimizers of Causal Variational Principles
Felix Finster
Volume 47, Issue 1, March 2019, Pages 23-37

The Geometry of Locally Symmetric Affine Surfaces
D. D’Ascanio, P. Gilkey, P. Pisani
Volume 47, Issue 1, March 2019, Pages 5-21